Bavula, V.V. and Lu, T. (2018) The universal enveloping algebra U(sl2 sdir V2), its prime spectrum and a classification of its simple weight modules. Journal of Lie Theory, 28 (2). pp. 525-560. ISSN 0949-5932
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2018 Heldermann Verlag. |
Keywords: | Prime ideal; primitive ideal; weight module; simple module; centralizer |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 27 Sep 2018 13:59 |
Last Modified: | 27 Sep 2018 13:59 |
Published Version: | http://www.heldermann.de/JLT/JLT28/JLT282/jlt28023... |
Status: | Published |
Publisher: | Heldermann Verlag |
Refereed: | Yes |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:136246 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online